# SDR SWIA202158232

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER SPLICE, STGR26R AT FS333 JOINT IS CORRODED (MARKED).     (C-CHECK RO 5/20/2021)    REPLACED STRINGER SPLICE STGR 26R AT FS333 JOINT IAW CRJ-700 SRM 51-42-06-001-001-A01 , CRJ-700 SRM 51-23-00-001-001-A01 AND DWG SH670-32420 REV NC. C/W TASK CARD 51-900-1002-SKY AND C/W 337. NO WEIGHT CHANGED. SEE CONTINUE CARD FOR WORK PERFORMED
